# SDR ASAA2022101440314

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 30,598 hours, 9,696 cycles
- System (JASC): 2430 · DC Generating System
- Part: Static Inverter
- Part number: 100201022090
- Part serial: CJ003066
- Condition: Faulty
- Location: E/E, E2
- Part time: 9,251 hours, 2,781 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"ELEC" LIGHT ILLUMINATED ON LANDING. GROUNDED - YES. REPLACED STATIC INVERTER REF B737-900 AMM 24-34-21.
